# SDR R61A201902260233

- Difficulty date: February 26, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17067451001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFTER REMOVAL OF COPILOT'S INBOARD SEAT TRACK RAIL FOR SN 0086, FOUND CORROSION ON UNDERLYING
FLOOR STRUCTURE FROM FR 9 TO FR 10. REPAIRED CO-PILOT'S INBOARD SEAT TRACK RAIL UNDERLYING FLOOR STRUCTURE FROM FR9 TO FR10 REF.
ETD2019-170-027306. A/C REMAINS IN CHECK.
